Alert archive / Florida / Tornado Warnings in 2023
Tornado Warning 29, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Jun 16, 2023, 7:13 AM EDT for Alachua County, Gilchrist County, Florida. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2023, 7:13 AM EDT (11:13 UTC)
- Expired
- Jun 16, 2023, 7:45 AM EDT
- In force
- 32 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Alachua County, FL, Gilchrist County, FL
The radar
The Jacksonville radar (KJAX), 133 km from the middle of the area, began a volume at 11:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 7:20 AM EDT | FUNNEL CLOUD | 4 Sse Newberry, FL | Trained spotter reported rotating wall cloud and funnel associated with supercell over southwest Alachua County. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 11.2 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 37 J/kg
- Mixed-layer CIN
- -352 J/kg
- Mixed-layer LCL
- 1316 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 204 m²/s²
- 0-3 km storm-relative helicity
- 419 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
963
WFUS52 KJAX 161113
TORJAX
FLC001-041-161145-
/O.NEW.KJAX.TO.W.0029.230616T1113Z-230616T1145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
713 AM EDT Fri Jun 16 2023
The National Weather Service in Jacksonville has issued a
* Tornado Warning for...
Southeastern Gilchrist County in northern Florida...
Southwestern Alachua County in northern Florida...
* Until 745 AM EDT.
* At 713 AM EDT, a severe thunderstorm capable of producing a tornado
was located 8 miles east of Trenton, moving southeast at 25 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Archer around 740 AM EDT.
Other locations impacted by this tornadic thunderstorm include
Newberry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2972 8270 2966 8241 2949 8249 2948 8249
2948 8254 2949 8256 2954 8256 2954 8263
2956 8265 2956 8267 2961 8274
TIME...MOT...LOC 1113Z 300DEG 20KT 2962 8267
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
AB3 follow-up statements
579
WWUS52 KJAX 161123
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
723 AM EDT Fri Jun 16 2023
FLC041-161132-
/O.CAN.KJAX.TO.W.0029.000000T0000Z-230616T1145Z/
Gilchrist FL-
723 AM EDT Fri Jun 16 2023
...THE TORNADO WARNING FOR SOUTHEASTERN GILCHRIST COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 2966 8241 2949 8249 2948 8249 2948 8254
2949 8256 2954 8256 2954 8263 2956 8265
2971 8265
TIME...MOT...LOC 1122Z 300DEG 20KT 2959 8262
$$
FLC001-161145-
/O.CON.KJAX.TO.W.0029.000000T0000Z-230616T1145Z/
Alachua FL-
723 AM EDT Fri Jun 16 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 AM EDT FOR
SOUTHWESTERN ALACHUA COUNTY...
At 722 AM EDT, a severe thunderstorm capable of producing a tornado
was located 7 miles northwest of Archer, or 10 miles north of
Bronson, moving southeast at 25 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Archer around 740 AM EDT.
Other locations impacted by this tornadic thunderstorm include
Newberry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2966 8241 2949 8249 2948 8249 2948 8254
2949 8256 2954 8256 2954 8263 2956 8265
2971 8265
TIME...MOT...LOC 1122Z 300DEG 20KT 2959 8262
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
AB400
WWUS52 KJAX 161134
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
734 AM EDT Fri Jun 16 2023
FLC001-161145-
/O.CON.KJAX.TO.W.0029.000000T0000Z-230616T1145Z/
Alachua FL-
734 AM EDT Fri Jun 16 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 AM EDT FOR
SOUTHWESTERN ALACHUA COUNTY...
At 734 AM EDT, a severe thunderstorm capable of producing a tornado
was located over Archer, or 9 miles northeast of Bronson, moving
southeast at 25 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Archer around 740 AM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2966 8241 2949 8249 2948 8249 2948 8254
2949 8256 2954 8256 2954 8259 2958 8261
2966 8257
TIME...MOT...LOC 1134Z 300DEG 20KT 2955 8255
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
AB754
WWUS52 KJAX 161137
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
737 AM EDT Fri Jun 16 2023
FLC001-161147-
/O.EXP.KJAX.TO.W.0029.000000T0000Z-230616T1145Z/
Alachua FL-
737 AM EDT Fri Jun 16 2023
...THE TORNADO WARNING FOR SOUTHWESTERN ALACHUA COUNTY WILL EXPIRE AT
745 AM EDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
LAT...LON 2966 8241 2949 8249 2948 8249 2948 8254
2949 8256 2954 8256 2954 8259 2958 8261
2966 8257
TIME...MOT...LOC 1137Z 300DEG 20KT 2954 8254
$$
ABWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jun 16, 4:07 AM EDT, 3 hours 6 minutes earlier.
Area forecast discussion, Jun 16, 4:07 AM EDT, 3 hours 6 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 407 AM EDT Fri Jun 16 2023 ...STRONG TO ISOLATED SEVERE THUNDERSTORMS POSSIBLE THROUGH SATURDAY, ESPECIALLY ACROSS NORTHEAST AND NORTH CENTRAL FLORIDA... ...FLOOD THREAT POTENTIALLY INCREASES AREA-WIDE NEXT WEEK AS A STORMY WEATHER PATTERN REDEVELOPS... .NEAR TERM... Issued at 407 AM EDT Fri Jun 16 2023 The pattern with high pressure to the southeast, and a frontal zone across the southeastern US at the surface, and troughing aloft will persist this period. This will continue to provide for a moist west southwest flow, which will keep the east coast sea breeze from moving ashore. Several rounds of convection are expected through Tonight. Timing these rounds to when waves are expected to move through the upper trough. The first of these waves moves through early this morning. The next wave moves in late this afternoon/evening, which is expected to trigger round of strong to severe storms that may continue into the night. Anticipate enough of the late morning into afternoon hours to be dry which will lead to diurnal heating to help fuel initial storm development. Due to the expected cloud and shower coverage, temperatures will trend a little below normal Today. Near to a little above normal lows for Tonight. && .SHORT TERM... (Saturday through Sunday night) Issued at 407 AM EDT Fri Jun 16 2023 Troughing aloft over New England will be reinforced on Saturday, while ridging remains situated over Deep South Texas and northern Mexico. This weather pattern will maintain deep northwesterly flow aloft over the southeastern states, which will continue to advect shortwave energy southeastward across our area. Latest model guidance suggests that a shortwave trough embedded within the northwesterly flow pattern will traverse the Tennessee and lower Mississippi Valleys on Friday night, moving across the Deep South early on Saturday and emerging off the southeast GA coast by late Saturday afternoon. This should result in another convectively active predawn and morning for northeast and north central FL, with outflow boundaries then pushing into southeast GA by early afternoon, developing convection north of the I-10 corridor during the late morning and afternoon hours. Convection may exit a good portion of our area during the mid to late afternoon hours, but timing these shortwaves is difficult, and we will thus leave at least scattered POPs in the forecast grids into the evening hours. The potential for predawn and early morning convection and cloud cover may limit widespread severe thunderstorm potential, but steep lapse rates in the 850-500 millibar layer (around 5,000 to 20,000 feet) and bulk southwesterly shear around 30 knots will keep a risk of strong to isolated severe thunderstorm potential in place, with damaging wind gusts of 40-60 mph being the primary threat. With ground conditions becoming saturated across our area, localized flooding will be possible during convective impacts, especially at urban locations and areas where thunderstorms train repeatedly across the same locations. Thinning cloud cover and potentially less convective coverage on Saturday afternoon should result in highs reaching the upper 80s to around 90. Troughing over New England may drive a stationary frontal boundary southward towards the Interstate 10 corridor by late Saturday night. Subsidence and a briefly drier air mass should advect over inland southeast GA on Saturday night and Sunday morning in the wake of this frontal boundary, while scattered to numerous showers and thunderstorms may redevelop south of this boundary across north central FL overnight. Lows will range from the upper 60s for inland locations north of I-10 to the lower 70s elsewhere. Subsidence in the wake of the aforementioned shortwave trough that will be moving offshore of the southeastern seaboard should limit convective coverage across our area on Sunday morning. However, the next upstream trough will dig southeastward from the Upper Midwest towards the Ohio Valley, and this feature may advect another potent shortwave towards the southeastern states late in the afternoon and through the evening hours. This shortwave trough should result in increasing deep- layered moisture from northwest to southeast during the afternoon hours, resulting in scattered to numerous late afternoon and evening thunderstorms, especially along mesoscale boundaries such as the inland moving Gulf and Atlantic sea breezes. Plenty of late morning and early afternoon sunshine should boost highs into the lower 90s at most locations. Convection should then exit our area during the mid to late evening hours, with debris cloud cover slowly then thinning overnight. Lows will only fall to the low and mid 70s. && .LONG TERM... (Monday through Thursday) Issued at 407 AM EDT Fri Jun 16 2023 Stormy pattern will continue as troughing digging from the upper Midwest towards the Ohio Valley on Sunday cuts off over the Tennessee Valley on Monday and then shifts southward towards the central Gulf coast by midweek. This weather pattern will create a deepening westerly flow patten aloft on Monday that will back to southwesterly by Tuesday and Wednesday. Flow aloft should continue to gradually back to southerly by late next week as cutoff troughing retrogrades across the central and western Gulf coast region. Timing out shortwave energy embedded within the prevailing flow that will trigger convection will continue to be difficult to predict, but Monday may feature a more typical diurnal thunderstorm pattern before deepening southwesterly flow results in additional rounds of convection on Tuesday and Wednesday that could occur at any time of the day or night. Widespread heavy downpours may increase the threat for flooding next week, especially as the deepening southwesterly flow potentially taps into deeper tropical moisture from the northwestern Caribbean Sea. The Weather Prediction Center is already advertising a Slight Risk of Excessive Rainfall for our entire area on Tuesday (Day 5). Highs may climb to near late June climatology on Monday (upper 80s to near 90) due to a more typical diurnal convective pattern. Highs should then remain in the 80s at most locations on Tues/Wed/Thurs as widespread convection and cloud cover take hold. Lows will generally fall to the low and mid 70s each night. && .AVIATION... (06Z TAFS) Issued at 115 AM EDT Fri Jun 16 2023 Waves of convection will continue to affect area TAF sites this period. A round of showers and storms is expected to move east across the area around dawn, and another later this afternoon into Tonight. As these waves pass through restrictions are expected. Outside of convection sites will waver between periods with passing stratus causing restrictions and times of VFR. Winds will become gusty after sunrise, as the atmosphere mixes. In addition higher gusts will be possible in and near storms. Early this period, while the atmosphere is not mixing well, llws is possible, so have included the wind shear remark in area TAF sites, ahead of the expected arrival of first round of convection. && .MARINE... Issued at 407 AM EDT Fri Jun 16 2023 The region will be between high pressure to the southeast and a stalled frontal system over the southeastern US through Tonight. The frontal zone will lift to the northeast over the weekend. An area of low pressure will track east toward the area toward the middle of next week. Daily rounds of showers and thunderstorms will continue this period. Rip Currents: SE GA Low Today, Moderate Saturday NE FL: Low Today, Moderate Saturday && .FIRE WEATHER... Issued at 407 AM EDT Fri Jun 16 2023 Breezy westerly surface and transport winds will create good daytime dispersion values area-wide today, outside of thunderstorm activity. Surface and transport winds will shift to southwesterly on Saturday, with breezy conditions at inland locations creating good daytime dispersion values at most locations. Westerly surface and transport winds will combine with elevated mixing heights on Sunday to keep good dispersion values in place. && .HYDROLOGY... Issued at 407 AM EDT Fri Jun 16 2023 Heaviest rainfall totals today and Saturday should be focused for locations along and south of the I-10 corridor, with a localized flood threat potentially developing over the Suwannee Valley and north central FL today, where training convection appears to be more likely. Rainfall totals of 1-3 inches are expected through Saturday across northeast and north central FL, with local amounts potentially much higher, especially where thunderstorms repeatedly train over the same locations. A more significant flood threat may materialize across our area next week, as rounds of widespread downpours traverse our region from southwest to northeast. && .PRELIMINARY POINT TEMPS/POPS... AMG 89 69 89 70 / 40 40 50 40 SSI 87 74 87 73 / 50 30 60 40 JAX 88 73 89 71 / 50 70 80 40 SGJ 89 73 89 72 / 50 70 70 50 GNV 88 73 89 71 / 50 80 80 40 OCF 87 74 90 72 / 40 80 80 60 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. &&
In the hours before
Special weather statement, Jun 16, 3:59 AM EDT, 3 hours 14 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
359 AM EDT Fri Jun 16 2023
FLZ021-160900-
Suwannee FL-
359 AM EDT Fri Jun 16 2023
...Strong thunderstorms will impact portions of west central
Suwannee County through 500 AM EDT...
At 358 AM EDT, Doppler radar was tracking a strong thunderstorm near
Perry, moving east at 20 mph.
HAZARD...Wind gusts of 45 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Luraville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3021 8324 3022 8308 3008 8308 3009 8311
3011 8312 3010 8314 3011 8316 3010 8317
3009 8319 3010 8319 3010 8321 3012 8323
3014 8323 3015 8324 3017 8323 3018 8325
TIME...MOT...LOC 0758Z 288DEG 18KT 3007 8352
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
NELSONSpecial weather statement, Jun 16, 4:48 AM EDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
448 AM EDT Fri Jun 16 2023
FLZ021-160930-
Suwannee FL-
448 AM EDT Fri Jun 16 2023
...Strong thunderstorm will impact portions of central and
western Suwannee County through 530 AM EDT...
At 447 AM EDT, Doppler radar was tracking a strong thunderstorm near
Dowling Park, or 12 miles northwest of Mayo, moving east at 25 mph.
HAZARD...Wind gusts of 45 to 55 mph, excessive cloud-to-ground
lightning, and minor flooding due to heavy rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Excessive cloud-to-ground lightning is
occurring. Minor flooding due to heavy rainfall is
possible.
Locations impacted include...
Live Oak, Dowling Park, Obrien, Mcalpin, Luraville and Branford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3029 8292 2989 8287 2988 8288 2990 8290
2989 8292 2995 8292 2996 8295 2999 8296
3001 8300 3008 8307 3009 8311 3011 8312
3010 8314 3011 8316 3009 8318 3010 8321
3012 8323 3017 8323 3018 8325 3026 8325
TIME...MOT...LOC 0847Z 266DEG 22KT 3019 8331
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
NELSONSpecial weather statement, Jun 16, 5:14 AM EDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
514 AM EDT Fri Jun 16 2023
FLZ021-035-222-161000-
Southern Columbia FL-Suwannee FL-Gilchrist FL-
514 AM EDT Fri Jun 16 2023
...Strong thunderstorms will impact portions of Gilchrist,
southwestern Columbia and southeastern Suwannee Counties through 600
AM EDT...
At 513 AM EDT, Doppler radar was tracking a strong thunderstorm 11
miles northwest of Bell, moving southeast at 40 mph.
HAZARD...Wind gusts of 45 to 55 mph, excessive cloud-to-ground
lightning, and minor flooding due to heavy rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Excessive cloud-to-ground lightning is
occurring. Minor flooding due to heavy rainfall is
possible.
Locations impacted include...
Trenton, Bell, Ichetucknee Spring, Fort White, Branford and Hildreth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3002 8266 2968 8266 2958 8281 2958 8295
2962 8297 2970 8296 2970 8294 2972 8296
2975 8294 2976 8295 2980 8292 2981 8293
2983 8289 2988 8287 2990 8290 2989 8292
2996 8293 2996 8295 2999 8296 3003 8301
TIME...MOT...LOC 0913Z 292DEG 34KT 2984 8303
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
NELSONThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:19 PM EDT | Special Weather Statement | JAX | Marion | 26 min |
| Jun 15, 8:55 PM EDT | Special Weather Statement | JAX | Marion | 35 min |
| Jun 15, 9:06 PM EDT | Areal Flood Advisory | JAX | Marion | 26 min |
| Jun 16, 3:59 AM EDT | Special Weather Statement | JAX | Suwannee | 61 min |
| Jun 16, 4:48 AM EDT | Special Weather Statement | JAX | Suwannee | 42 min |
| Jun 16, 5:14 AM EDT | Special Weather Statement | JAX | Gilchrist | 46 min |
| Jun 16, 6:00 AM EDT | Severe Thunderstorm Warning | JAX | Gilchrist | 45 min |
| Jun 16, 6:09 AM EDT | Tornado Warning | JAX | Gilchrist | 36 min |
| Jun 16, 6:29 AM EDT | Severe Thunderstorm Warning | JAX | Alachua, Gilchrist | 46 min |
| Jun 16, 6:54 AM EDT | Tornado Warning | JAX | Gilchrist | 36 min |
| Jun 16, 7:10 AM EDT | Severe Thunderstorm Warning | JAX | Alachua, Gilchrist | 35 min |
| Jun 16, 7:45 AM EDT | Severe Thunderstorm Warning | JAX | Alachua | 45 min |
| Jun 16, 8:28 AM EDT | Special Weather Statement | JAX | Alachua | 32 min |
| Jun 16, 1:33 PM EDT | Special Weather Statement | JAX | Gilchrist, Hamilton, Suwannee | 42 min |
| Jun 16, 2:15 PM EDT | Special Weather Statement | JAX | Columbia | 30 min |
| Jun 16, 2:36 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia, Union | 24 min |
| Jun 16, 2:54 PM EDT | Special Weather Statement | JAX | Baker | 36 min |
| Jun 16, 3:17 PM EDT | Special Weather Statement | JAX | Flagler | 28 min |
| Jun 16, 3:24 PM EDT | Special Weather Statement | JAX | Clay | 36 min |
| Jun 16, 3:39 PM EDT | Severe Thunderstorm Warning | JAX | Flagler | 22 min |
Nearby
Tornado Warnings in Florida, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.